MathSciNet Relay Station
MathSciNet bibliographic data
MR2305998 60H15 (35B35 35R60)
Taniguchi, Takeshi The exponential stability for stochastic delay partial differential equations. J. Math. Anal. Appl. 331 (2007), no. 1, 191–205.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement